# SDR CALA2010111500540

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME CRACKED STA 616 RT JUST BELOW MAIN DECK FLOOR.  COMPLETED REPAIR FRAME STA 616R REF EC/RA 5311-01158.
